Grapefruit causes an overdose of drugs

Grapefruit is the favorite of many. However, few people know that this delicious citrus may not be the most useful for human health. In particular, recently, doctors have found amazing, but sadly for fans of grapefruit fact. It turns out, it is desirable to mix the fruit with a specific set of drugs. The fact that this citrus contains a number of chemical compounds that are in simultaneous reception enhances the effects of the drug. This is due to the fact that they are neutralized in the stomach and intestines enzymes responsible for the breakdown of substances from the drug.

It follows from the above that the drug does not dissolve in the body, causing symptoms of overdose, and therefore, the intoxication of the organism. The consequences of this can be very unpleasant - the development of acute renal failure, disturbance of the rhythm of breath, sudden bleeding in the digestive organs, and, in severe cases, can cause death. As a result of the research assistants provided about 43 different medicines dangerous while receiving together with fresh grapefruit or the juice of this citrus. Including most antibiotics and statins, drugs-antidepressants, and some of the funds used for heart disease and cancer.

In addition, studies have shown that a daily intake of 200 ml of grapefruit juice may lead to the identification of side effects. In the "group of risk" are more than just the elderly. After all, the level of medication such people is much higher. In this regard, it is very important inform representatives of pharmaceutical companies and the pharmaceutical directly pharmacists about the dangers of interaction of the given varieties of citrus with medicines.

Subscribe to new posts: